# SDR AALA200802177

- Difficulty date: August 24, 2008
- Submitted: September 30, 2008
- Operation: Air carrier
- Aircraft: N7542A
- Make and model: Doug DC-9-82
- Aircraft serial: 49996
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Seized
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

TUS INFLIGHT T1540/24AUG.  CREW REPORTED BURNING SMELL IN CABIN AND COCKPIT AND FLIGHT ATTENDANT REPORTED LIGHT SMOKE INSIDE AFT STAIR AREA.  RETURNED TO TUS AND LANDED WITHOUT INCIDENT.  FOUND RT AIRCONDITIONING PACK AIR CYCLE MACHINE HAD SEIZED.  REPLACED RT PACK AIR CYCLE MACHINE.  SYSTEM GROUND CHECKED NORMAL OPS.
